# SDR HALA0800491

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 84,003 hours, 16,084 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, LT ENGINE FAN BLADE HAS NICK ON NR 22 BLADE.  BLENDED FAN BLADE PER AMM TASK 72-31-02.  EDDY CURRENT.  NO IND NOTED.  OK TO CONTINUE.  FAN BLADE WITHIN LIMITS OF AMM 72-31-02.
